Journal of Conservative Dentistry
Home About us Editorial Board Instructions Submission Subscribe Advertise Contact e-Alerts Login 
Users Online: 1416
Print this page  Email this page Bookmark this page Small font sizeDefault font sizeIncrease font size
INVITED REVIEW
Year : 2011  |  Volume : 14  |  Issue : 3  |  Page : 221-224

Management of supernumerary teeth


Department of Conservative Dentistry and Endodontics, Manipal College of Dental Sciences, Mangalore, Manipal University, Karnataka, India

Correspondence Address:
Abhishek Parolia
Department of Conservative Dentistry and Endodontics, Manipal College of Dental Sciences, Light House Hill Road, Mangalore, Karnataka - 575 001
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0972-0707.85791

Rights and Permissions

Supernumerary paramolars are the rare anomalies of the maxillofacial complex. These are more common in the maxilla than in the mandible. This article reviews the etiology, frequency, classification, complications, diagnosis and management of supernumerary teeth (bilateral maxillary paramolars)


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed8152    
    Printed180    
    Emailed1    
    PDF Downloaded322    
    Comments [Add]    
    Cited by others 6    

Recommend this journal